# SDR COMA9960454

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR WARNING AFTER TAKEOFF.  INSPECTED DOOR AND DOOR WARNING SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
